# SDR ASAA0873638

- Difficulty date: October 1, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 28,976 hours, 12,503 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A16102
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT MID FLOOR PANEL BS 428 500 LBL 24 RBL 24 HAS MULTIPLE DENTS.  FWD CARGO PIT MID FLOOR PANEL BS 428 500 LBL 24 RBL 24 DENT FOUND TO BE BEYOND LIMITS.  FLOOR BOARD REPLACED WITH MADE REPAIR PART IAW B737 700 SRM 53 00 53.
